MathSciNet Relay Station
MathSciNet bibliographic data
MR1676979 58C30 (47H11 58B15)
Pejsachowicz, Jacobo; Rabier, Patrick J. Degree theory for $C\sp 1$ Fredholm mappings of index $0$. J. Anal. Math. 76 (1998), 289–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement